Celexa Hot Flashes, Excessive Sweating, Tingling Lips, Electrical Shock, Sleep Problems
excessive sweating/hot flashes
Pillpopper - I, too, feel hot often. At 45, I wondered if I was beginning to go through menopause, but my GP feels that it is most likely caused by Celexa at this time. My psychiatrist agrees. I've been on this drug for quite some time, and I feel it makes me tired and lethargic. I have gained weight, my senses are dulled, and I have absolutely no sex drive whatsoever. This is NOT the "old me." I've tried weaning off this drug and am doing so again, but I find it is difficult because of the electrical shock sensations, tingling lips, and sleep problems. Drug companies should warn patients about the addictiveness of SSRIs. They call it "discontinuation syndrome." It's not; it's addiction.
Flyfishr - I agree, I have tried to stop using Celexa several times and it's far too uncomfortable. Also, I've asked my doctor how to get off the drug and he has no good solutions. Anybody successfully quit Celexa??
Lovesilk - The Road Back Program offers specifically designed nutritional supplements and a very detailed step by step tappering regiment to aide in getting off of SSRI medication as well as many other pharmaceutical drugs. I have had success with this program in finally getting off of Celexa and Paxil. Please visit the Website:" TheRoadBackProgram.com" for more information. There is hope.